Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from ache, itching on back, thigh, small black patch with dry skin. Treatment?

Hello this is XXXXX I have severe itching on my back and thigh, there small black patch with dry scaling in these areas. At present I am using elovera cream as I heard it heals and soothes the area let me what kind skin problem is it. Apart from this I have acne problem on face which is very seasonal. Please suggest what could be problem, do I require to alter my eating habits
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for writing here.

You are probably having fungal infection.Use loose cotton clothes.Keep area dry and clean.You can apply antifungal cream like dk gel with tab.cetrizine at night.There is no need to alter your eating habits.Use a antifungal powder at day time.In case itching does not subside consult a dermatologist.

Hope this will help you.Take care.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor